Doxycycline-induced solar urticaria: A report of two cases

Ryan R. Bogner, Elizabeth K. Blixt, Alison Bruce, Gabriel F. Sciallis

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We report two cases of doxycycline-induced solar urticaria that developed shortly after initiation of therapy with persistence despite discontinuation. Consequently, dermatologists should be aware of the association between doxycycline and solar urticaria and counsel their patients on the potential for this side effect when prescribing doxycycline.

Original languageEnglish (US)
Pages (from-to)1358-1359
Number of pages2
JournalJournal of Drugs in Dermatology
Volume14
Issue number11
StatePublished - Nov 1 2015

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Doxycycline-induced solar urticaria: A report of two cases'. Together they form a unique fingerprint.

  • Cite this

    Bogner, R. R., Blixt, E. K., Bruce, A., & Sciallis, G. F. (2015). Doxycycline-induced solar urticaria: A report of two cases. Journal of Drugs in Dermatology, 14(11), 1358-1359.